# SDR V0XD20171220002

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 11,973 hours, 10,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD STAIR PANEL CRACKED.  ACCOMPLISHED A PERMANENT REPAIR IAW REO 670-52-11-848,  REV A.  FABRICATED AND INSTALLED REPAIR PARTS.
